| Model Number |
OFFSET CUP IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
This impactor handle broke when impacting the final liner.This is the second time today this happened in two separate cases.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
(h3) based on historical complaint evaluations, returned devices, and reported events, the broken offset cup impactors reported were likely the result of fatigue fracture initiated over time which led to ultimate fracture of the flexible locking tabs.The most probable root cause associated with the reported event of "broken / non-functional" is associated with a partial or full-thickness crack in the device materials.